By Topic

Dispersion relations and normal modes for magnetoelastic waves in ferromagnetic insulators

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Goncalves, L. ; University of Oxford, Oxford, England. ; Zagury, N.

The dispersion relation and the normal modes for magnetoelastic waves in ferromagnetic insulator crystals are calculated when the interaction between magnetization and strains is approximated to a bilinear form of creation and annihilation boson operators. Numerical results are obtained for YIG.

Published in:

Magnetics, IEEE Transactions on  (Volume:13 ,  Issue: 4 )